# SDR HALA2010042000173

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 31,007 hours, 5,910 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: HG150AKM1
- Part serial: 5252
- Condition: Malfunctioned
- Location: Attitude
- Part time: 8,737 hours, 1,590 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY ATTITUDE INDICATOR PITCH VIBRATES, GYRO FLAG, IS RETRACTED.  R & R STBY ATTITUDE INDICATOR GND CHK, OK IAW AMM 34-24-01.
